# SDR SIMA202003254003

- Difficulty date: March 24, 2020
- Submitted: March 25, 2020
- Operation: Air carrier
- Aircraft: N858AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145754
- Aircraft time: 31,374 hours, 28,130 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB., SKIN BEHIND SPAR 3, R/H LOWER PROFILE CRACKED. -C/A-VERTICAL STABILIZER, RH LOWER PROFILE BTW ZV1430 - ZV1932 REPAIRED IAW ETD 2020-145-010830.
